About the mixed André–Oort conjecture: Reduction to a lower bound for the pure case

Ziyang Gao

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We prove that the mixed André–Oort conjecture holds for any mixed Shimura variety if a lower bound for the size of Galois orbits of special points in pure Shimura varieties exists. This generalizes the current results for mixed Shimura varieties of Abelian type.

Original languageEnglish (US)
Pages (from-to)659-663
Number of pages5
JournalComptes Rendus Mathematique
Volume354
Issue number7
DOIs
StatePublished - Jul 1 2016

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'About the mixed André–Oort conjecture: Reduction to a lower bound for the pure case'. Together they form a unique fingerprint.

Cite this